American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A54) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Kenneth R. Goodearl. Affine continuous functions on state spaces. Math. Surveys Monogr. 20 (2010) 207-216.
Book volume table of contents
View Article: PDF

[2] Kenneth R. Goodearl. Choquet simplices. Math. Surveys Monogr. 20 (2010) 153-165.
Book volume table of contents
View Article: PDF

[3] Kenneth R. Goodearl. Metric completions. Math. Surveys Monogr. 20 (2010) 188-206.
Book volume table of contents
View Article: PDF

[4] Kenneth R. Goodearl. Representation by affine continuous functions. Math. Surveys Monogr. 20 (2010) 113-125.
Book volume table of contents
View Article: PDF

[5] Kenneth R. Goodearl. Affine continuous functions on Choquet simplices. Math. Surveys Monogr. 20 (2010) 166-187.
Book volume table of contents
View Article: PDF

[6] Kenneth R. Goodearl. Dimension groups. Math. Surveys Monogr. 20 (2010) 44-59.
Book volume table of contents
View Article: PDF

[7] Kenneth R. Goodearl. Basic notions. Math. Surveys Monogr. 20 (2010) 1-21.
Book volume table of contents
View Article: PDF

[8] Kenneth R. Goodearl. Interpolation. Math. Surveys Monogr. 20 (2010) 22-43.
Book volume table of contents
View Article: PDF

[9] Kenneth R. Goodearl. Norm-completeness. Math. Surveys Monogr. 20 (2010) 236-262.
Book volume table of contents
View Article: PDF

[10] Kenneth R. Goodearl. Partially Ordered Abelian Groups with Interpolation. Math. Surveys Monogr. 20 (2010) MR MR845783.
Book volume table of contents

[11] Kenneth R. Goodearl. Simple dimension groups. Math. Surveys Monogr. 20 (2010) 217-235.
Book volume table of contents
View Article: PDF

[12] Kenneth R. Goodearl. Extensions of dimension groups. Math. Surveys Monogr. 20 (2010) 285-308.
Book volume table of contents
View Article: PDF

[13] Kenneth R. Goodearl. Compact convex sets. Math. Surveys Monogr. 20 (2010) 73-93.
Book volume table of contents
View Article: PDF

[14] Kenneth R. Goodearl. Dedekind $\sigma $-completeness. Math. Surveys Monogr. 20 (2010) 141-152.
Book volume table of contents
View Article: PDF

[15] Kenneth R. Goodearl. Countable interpolation and monotone $\sigma $-completeness. Math. Surveys Monogr. 20 (2010) 263-284.
Book volume table of contents
View Article: PDF

[16] Kenneth R. Goodearl. States. Math. Surveys Monogr. 20 (2010) 60-72.
Book volume table of contents
View Article: PDF

[17] Kenneth R. Goodearl. State spaces. Math. Surveys Monogr. 20 (2010) 94-112.
Book volume table of contents
View Article: PDF

[18] Kenneth R. Goodearl. General comparability. Math. Surveys Monogr. 20 (2010) 126-140.
Book volume table of contents
View Article: PDF

[19] Øyvind Solberg. Grothendieck groups for hypersurface rings . Proc. Amer. Math. Soc. 109 (1990) 943-950. MR 1027101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Claudi Busqué. $K$-theoretic triviality for Rickart $C\sp \ast$-algebras and $\aleph\sb 0$-continuous regular rings . Proc. Amer. Math. Soc. 101 (1987) 24-28. MR 897065.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] M. E. Keating. The $K$-theory of triangular matrix rings. II . Proc. Amer. Math. Soc. 100 (1987) 235-236. MR 884458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Dennis R. Harmon. $NK\sb 1$ of finite groups . Proc. Amer. Math. Soc. 100 (1987) 229-232. MR 884456.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Timothy J. Hodges. $K$-theory and right ideal class groups for HNP rings . Trans. Amer. Math. Soc. 302 (1987) 751-767. MR 891645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] K. R. Goodearl and D. E. Handelman. Classification of ring and $C^*$-algebra direct limits of finite-dimensional semisimple real algebras. Memoirs of the AMS 69 (1987) MR 904013.
Book volume table of contents

[25] Anna-Lise Jensen and Richard G. Larson. An isomorphism for the Grothendieck ring of a Hopf algebra order . Proc. Amer. Math. Soc. 97 (1986) 197-200. MR 835864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] L. N. Vaserstein. Normal subgroups of the general linear groups over von Neumann regular rings . Proc. Amer. Math. Soc. 96 (1986) 209-214. MR 818445.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Frank Quinn. Algebraic $K$-theory of poly-(finite or cyclic) groups. Bull. Amer. Math. Soc. 12 (1985) 221-226. MR 776473.
Abstract, references, and article information
View Article: PDF

[28] David Handelman. Positive polynomials and product type actions of compact groups. Memoirs of the AMS 54 (1985) MR 783217.
Book volume table of contents

[29] Maurice Auslander. Relations for Grothendieck groups of Artin algebras . Proc. Amer. Math. Soc. 91 (1984) 336-340. MR 744624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Peter Malcolmson. On making rings weakly finite . Proc. Amer. Math. Soc. 80 (1980) 215-218. MR 577746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2